MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD SMALL 6-FILE STER 25MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD SMALL 6-FILE STER 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A0756225G0S03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a waveone gold small 6-file ster 25mm file broke during use.The broken part was not retrieved and was incorporated into the filling.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Summary: six protaper waveone gold small files 25mm were returned (two files in loose + four unused files).One file in loose is broken at the tip of the active part (torque).No material defect was found during analysis of the rupture pattern.Second file in loose is not broken, not damaged.Nothing unusual to report was found during dhr review (batch #1865190).Unused files were evaluated and were found in compliance with specifications.Root causes are not identified.We will track this kind of event and monitor the trend.

Brand Name
WAVEONE GOLD SMALL 6-FILE STER 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20920992
Report Number8031010-2024-00166
Device Sequence Number15551304
Product Code EKS
UDI-Device IdentifierD716WGSMALL251
UDI-PublicD716WGSMALL251
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA0756225G0S03
Device Lot Number1865190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/03/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown